Domination Number of Rough Ideal based Rough Edge Cayley Graph

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, we define a Cayley graph corresponding to the Rough ideal J of the Rough semiring (T, ∆, ∇). The Domination number of the Rough Ideal based Rough Edge Cayley graphs  and )) where  contains the non-trivial elements of J are derived and illustrated through examples. Interpretation of a communication network is done in the form of Rough Ideal based Rough Edge Cayley Graph.

     

     


  • Keywords


    Rough set, Cayley graph, dominating set, Rough graph, Adjacency.

  • References


      [1] J.A.Bondy and U.S.R.Murty, (1976), Graph theory with applications, University of Waterloo, Ontario, Canada.

      [2] B. Davvaz, Roughness based on fuzzy ideals, (2006), Information Sciences 176, 2417-2437.

      [3] Jinkun Chen, Jinjin Li, (2012), An application of rough sets to graph theory, Information Sciences, 201, 114-127.

      [4] A.Manimaran, B.Praba and V.M.Chandrasekaran, Characterization of Rough Semiring, Afrika Mathematika, DOI 10.1007/s13370-017-0495-7 (2017).

      [5] Meilian Liang, Binmei Liang, Linna Wei and Xiadong Xu, (2011), Edge rough graph and its applications, 8th International conference on Fuzzy systems and Knowledge discovery, Pg:335-338.

      [6] B. Praba and R. Mohan, (2013), Rough Lattice, International Journal of Fuzzy Mathematics and Systems, Volume 3, Number 2, pp. 135-151.

      [7] B.Praba, V.M.Chandrasekaran and A.Manimaran, (2015), Semiring on Rough sets, Indian Journal of Science and Technology, Vol. 8(3), 280-286.

      [8] B.Praba and Benazir Obilia.X.A, (2017), Domination number of Rough Ideal based rough Edge Cayley Graph through Category graph, International Journal of Pure and Applied Mathematics, Volume 117, No. 9, 187-191.

      [9] V.Selvan and G.Senthil Kumar, (2012), Rough ideals in Semirings, International Journal of Mathematics Sciences and Applications, Vol. 2, No. 2.

      [10] M.H. Shahzamanian, M. Shirmohammadi, B. Davvaz, (2010), Roughness in Cayley Graphs, Information Sciences 180, 3362-3372.

      [11] Zdzislaw Pawlak, (1982), Rough Sets, International Journal of Computer and Information Sciences, Vol.11, 341-356.


 

View

Download

Article ID: 20821
 
DOI: 10.14419/ijet.v7i4.10.20821




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.